- 05-03-2003, 11:53 PM
- 05-04-2003, 12:03 AM
Emotional problems seem to be a biggie aswell, never hear of eyesight problems though. All sides discontinue after use, non are permanent.
- 05-04-2003, 01:36 AM
yeah, I've heard you become very emotional. I've heard people say they cried about any little ol' thing. Not good at all.
05-04-2003, 10:59 AM
lol I think thats scarier than losing my eye sight! yah I heard that you get really moody too, oh well next time I'll try nolva and compare it with clomid.
05-05-2003, 09:12 AM
05-05-2003, 09:22 AM
Some less common side effects include: blurred vision, decreased or double vision or other vision problems, seeing flashes of light, sensitivity of eyes to light, yellow eyes or skin.
05-05-2003, 09:26 AM
Patients should be advised that blurring or other visual symptoms such as spots or flashes (scintillating scotomata) may occasionally occur during therapy with clomiphene citrate tablets USP. These visual symptoms increase in incidence with increasing total dose or therapy duration and generally disappear within a few days or weeks after clomiphene citrate tablets USP is discontinued. Patients should be warned that these visual symptoms may render such activites as driving a car or operating machinery more hazardous than usual, particularly under conditions of variable lighting.
These visual symptoms appear to be due to intensification and prolongation of afterimages. Symptoms often first appear or are accentuated with exposure to a brightly lit environment. While measured visual acuity usually has not been affected, a study patient taking 200 mg clomiphene citrate tablets USP dally developed visual blurring on the 7th day of treatment, which progressed to severe diminution of visual acuity by the 10th day. No other abnormality was found, and the visual acuity returned to normal on the 3rd day after treatment was stopped.
Ophthalmologically definable scotomata and retinal cell function (electroretinographic) changes have also been reported. A patient treated during clinical studies developed phosphenes and scotomata during prolonged clomiphene citrate tablets USP administration. which disappeared by the 32nd day after stopping therapy.
Postmarketing surveillance of adverse events has also revealed other visual signs and symptoms during clomiphene citrate tablets USP therapy (see ADVERSE REACTIONS).
While the etiology of these visual symptoms is not yet understood, patients with any visual symptoms should discontinue treatment and have a complete ophthalmological evaluation carried out promptly.
05-05-2003, 09:43 AM
05-05-2003, 09:47 AM
Similar Forum Threads
- By Wilkd in forum AnabolicsReplies: 10Last Post: 06-12-2014, 02:16 AM
- By Gerbil in forum AnabolicsReplies: 17Last Post: 01-26-2012, 10:20 AM
- By mikeyb123 in forum Post Cycle TherapyReplies: 2Last Post: 02-26-2009, 05:22 PM
- By julius kelp in forum Cycle InfoReplies: 5Last Post: 05-31-2004, 06:09 PM
- By dannyboy5000 in forum AnabolicsReplies: 3Last Post: 06-05-2003, 06:19 AM